中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: A new topological aspect of the arbitrary dimensional topological defects
作者: Jiang, Y ;  Duan, YS
刊名: JOURNAL OF MATHEMATICAL PHYSICS
出版日期: 2000
卷号: 41, 期号:9, 页码:6463-6476
关键词: GAUGE FIELD-THEORY ;  BONNET-CHERN DENSITY ;  DISCLINATION CONTINUUM ;  COSMIC STRINGS ;  LINEAR DEFECTS ;  DISLOCATION ;  TEXTURE ;  MONOPOLE ;  CONNECTIONS ;  BIFURCATION
学科分类: Physics
通讯作者: Jiang, Y , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
部门归属: Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; CCAST, World Lab, Beijing 100080, Peoples R China; Lanzhou Univ, Inst Theoret Phys, Lanzhou 730000, Peoples R China
英文摘要: We present a new generalized topological current in terms of the order parameter field phi to describe the arbitrary dimensional topological defects. By virtue of the phi-mapping method, we show that the topological defects are generated from the zero points of the order parameter field phi, and the topological charges of these topological defects are topological quantized in terms of the Brouwer degrees of phi-mapping under the condition that the Jacobian J(phi/upsilon) not equal 0. When J(phi/upsilon) = 0, it is shown that there exist the crucial case of branch process. Based on the implicit function theorem and the Taylor expansion, we detail the bifurcation of generalized topological current and find different directions of the bifurcation. The arbitrary dimensional topological defects are found splitting or merging at the degenerate point of field function phi but the total charge of the topological defects is still unchanged. (C) 2000 American Institute of Physics. [S0022-2488(00)01209-3].
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000088944400038
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12913
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
A new topological aspect of the arbitrary dimensional topological defects.pdf(486KB)----开放获取View Download

Recommended Citation:
Jiang, Y,Duan, YS. A new topological aspect of the arbitrary dimensional topological defects[J]. JOURNAL OF MATHEMATICAL PHYSICS,2000,41(9):6463-6476.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Jiang, Y]'s Articles
 [Duan, YS]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Jiang, Y]‘s Articles
 [Duan, YS]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: A new topological aspect of the arbitrary dimensional topological defects.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace